# SDR ASAA2017041320465

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 36,844 hours, 10,948 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Part number: 90591101
- Condition: Frayed
- Location: Nr 2 Ignition
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78474000 MAIN IGNITER PLUGS REMOVAL AND INSTALLATION,  FOUND THE LEFT IGNITION LEAD WORN AND FRAYED ON THE NR 2 ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE LT IGNITION LEAD IAW AMM 74-21-01. AUDIBLE AND OPS CHECKED GOOD.
